ClinVar Miner

Submissions for variant NM_022455.4(NSD1):c.6437G>A (p.Cys2146Tyr) (rs1554206834)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000628557 SCV000749459 pathogenic Beckwith-Wiedemann syndrome 2019-12-18 criteria provided, single submitter clinical testing This sequence change replaces cysteine with tyrosine at codon 2146 of the NSD1 protein (p.Cys2146Tyr). The cysteine residue is highly conserved and there is a large physicochemical difference between cysteine and tyrosine. This variant is not present in population databases (ExAC no frequency). This variant has been observed in individual(s) with clinical features of Sotos syndrome (Invitae). It has also been observed to segregate with disease in related individuals. Advanced modeling of protein sequence and biophysical properties (such as structural, functional, and spatial information, amino acid conservation, physicochemical variation, residue mobility, and thermodynamic stability) performed at Invitae indicates that this missense variant is expected to disrupt NSD1 protein function. This variant disrupts the p.Cys2146 amino acid residue in NSD1. Other variant(s) that disrupt this residue have been observed in individuals with NSD1-related conditions (PMID: 26690673, 28475857), which suggests that this may be a clinically significant amino acid residue. For these reasons, this variant has been classified as Pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.